# SDR AALA20001912

- Difficulty date: November 17, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT COCKPIT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
